IDEAS home Printed from https://ideas.repec.org/a/cup/astinb/v9y1977i1-2p231-246_01.html
   My bibliography  Save this article

Calculation of Ruin Probabilities when the Claim Distribution is Lognormal

Author

Listed:
  • Thorin, Olof
  • Wikstad, Nils

Abstract

No abstract is available for this item.

Suggested Citation

  • Thorin, Olof & Wikstad, Nils, 1977. "Calculation of Ruin Probabilities when the Claim Distribution is Lognormal," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 9(1-2), pages 231-246, January.
  • Handle: RePEc:cup:astinb:v:9:y:1977:i:1-2:p:231-246_01
    as

    Download full text from publisher

    File URL: http://journals.cambridge.org/abstract_S0515036100011545
    File Function: link to article abstract page
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Grandell, Jan, 2000. "Simple approximations of ruin probabilities," Insurance: Mathematics and Economics, Elsevier, vol. 26(2-3), pages 157-173, May.
    2. Ramsay, Colin M., 2003. "A solution to the ruin problem for Pareto distributions," Insurance: Mathematics and Economics, Elsevier, vol. 33(1), pages 109-116, August.
    3. Søren Asmussen & Jens Ledet Jensen & Leonardo Rojas-Nandayapa, 2016. "Exponential Family Techniques for the Lognormal Left Tail," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 43(3), pages 774-787, September.
    4. Baltru-nas, Aleksandras, 2005. "Second order behaviour of ruin probabilities in the case of large claims," Insurance: Mathematics and Economics, Elsevier, vol. 36(3), pages 485-498, June.
    5. Leipus, Remigijus & Siaulys, Jonas, 2007. "Asymptotic behaviour of the finite-time ruin probability under subexponential claim sizes," Insurance: Mathematics and Economics, Elsevier, vol. 40(3), pages 498-508, May.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cup:astinb:v:9:y:1977:i:1-2:p:231-246_01. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters). General contact details of provider: http://journals.cambridge.org/jid_ASB .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.